# SDR CA130725003

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 812 hours
- Engine: Cont IO550N
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 3052
- Condition: Damaged
- Location: Mlg
- Part time: 793 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH THE RIGHT AND LEFT HAND BRAKE CALIPERS HAD A PIN HOLE FLUID LEAK. BOTH CALIPERS WERE LEAKING ON THE OUTSIDE SURFACE IN THE CORNER OF WHERE THE RAISED CIRCLE ACROSS FROM THE BRAKE PISTON BORE IS. BOTH WERE ON THE SIDE CLOSEST TO THE BLEEDER SCREW. THE CALIPERS WERE REMOVED AND LIGHTLY PRESSURIZED FOR A FEW HOURS ON THE BENCH AND WITH A 10X MAGNIFYING GLASS YOU COULD SEE A WET SPOT OF HYDRAULIC FLUID FORMING.
